# SDR ASAA2019043099184

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,173 hours, 14,323 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK LT ILLUMINATED ON RECALL CANCEL WITH RESET. GROUNDED - YES. RH PACK TEMP PRIMARY CONTROLLER INOP. CLEARED TCV FAULT ON #2 PACK/ZONE TEMP CONTROLLER. BITE TEST PASS PER B737-800 AMM 21-61-00.
